# SDR USAA960272

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 986.5
- Part time: 19,822 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 1 INCH OF CORROSION STATION 986.5 FLOOR BEAM UPPER FLANGE AT SCREW HOLES LBL 52 TO RBL 52.  REMOVED UPPER CHORD AND SPLICED IN NEW CHORD PER EA 40883.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
